Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 73, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Apr 2, 2021, 2:49 PM PDT. It took effect at Apr 3, 2021, 11:00 AM PDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2021, 2:49 PM PDT (21:49 UTC)
- In effect from
- Apr 3, 2021, 11:00 AM PDT
- Expired
- Apr 4, 2021, 11:00 AM PDT
- In force
- 24 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
828 WHUS76 KSEW 022149 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 249 PM PDT Fri Apr 2 2021 PZZ150-153-156-170-173-176-030600- /O.NEW.KSEW.SC.Y.0073.210403T1800Z-210404T0200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 249 PM PDT Fri Apr 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 7 PM PDT SATURDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...From 11 AM to 7 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
7 follow-up statements
374 WHUS76 KSEW 030320 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 820 PM PDT Fri Apr 2 2021 PZZ150-153-156-170-173-176-031130- /O.CON.KSEW.SC.Y.0073.210403T1800Z-210404T0200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 820 PM PDT Fri Apr 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM PDT SATURDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...From 11 AM to 7 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
053 WHUS76 KSEW 030943 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 243 AM PDT Sat Apr 3 2021 PZZ131>134-031745- /O.EXB.KSEW.SC.Y.0073.210404T0000Z-210404T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 243 AM PDT Sat Apr 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca, East Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...From 5 PM this afternoon to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-031745- /O.CON.KSEW.SC.Y.0073.210403T1800Z-210404T0200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 243 AM PDT Sat Apr 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT THIS EVENING... * WHAT...West winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...From 11 AM this morning to 7 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
148 WHUS76 KSEW 031546 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 846 AM PDT Sat Apr 3 2021 PZZ150-153-156-170-173-176-040000- /O.CON.KSEW.SC.Y.0073.210403T1800Z-210404T0200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 846 AM PDT Sat Apr 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHAT...West winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 7 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131>134-040000- /O.CON.KSEW.SC.Y.0073.210404T0000Z-210404T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 846 AM PDT Sat Apr 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland Waters Including The San Juan Islands, Central U. S. Waters Strait Of Juan De Fuca and Admiralty Inlet. * WHEN...From 5 PM this afternoon to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
417 WHUS76 KSEW 032143 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 243 PM PDT Sat Apr 3 2021 PZZ150-153-156-170-173-176-040000- /O.EXT.KSEW.SC.Y.0073.000000T0000Z-210404T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 243 PM PDT Sat Apr 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...South to southwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-134-040545- /O.EXT.KSEW.SC.Y.0073.210404T0000Z-210404T1500Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca-Admiralty Inlet- 243 PM PDT Sat Apr 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... * WHAT...West winds 15 to 25 kt for the Central and East Entrance. Northwest winds 15 to 25 kt at Admiratly Inlet. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, Central U. S. Waters Strait Of Juan De Fuca and Admiralty Inlet. * WHEN...Until 8 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-040545- /O.CON.KSEW.SC.Y.0073.210404T0000Z-210404T1200Z/ Northern Inland Waters Including The San Juan Islands- 243 PM PDT Sat Apr 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
671 WHUS76 KSEW 040335 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 835 PM PDT Sat Apr 3 2021 PZZ131-132-041145- /O.CON.KSEW.SC.Y.0073.000000T0000Z-210404T1500Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 835 PM PDT Sat Apr 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY... * WHAT...West winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 8 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-041145- /O.CON.KSEW.SC.Y.0073.000000T0000Z-210404T1200Z/ Northern Inland Waters Including The San Juan Islands- 835 PM PDT Sat Apr 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-041145- /O.CON.KSEW.SC.Y.0073.000000T0000Z-210404T1500Z/ Admiralty Inlet- 835 PM PDT Sat Apr 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 8 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
145 WHUS76 KSEW 040946 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 246 AM PDT Sun Apr 4 2021 PZZ170-173-176-041800- /O.NEW.KSEW.SC.Y.0074.210404T1200Z-210405T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 246 AM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt and seas 8 to 10 ft at 11 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-041800- /O.NEW.KSEW.SC.Y.0074.210404T2100Z-210405T0600Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 246 AM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-041500- /O.CON.KSEW.SC.Y.0073.000000T0000Z-210404T1500Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 246 AM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-041200- /O.CON.KSEW.SC.Y.0073.000000T0000Z-210404T1200Z/ Northern Inland Waters Including The San Juan Islands- 246 AM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 5 AM PDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-041500- /O.CON.KSEW.SC.Y.0073.000000T0000Z-210404T1500Z/ Admiralty Inlet- 246 AM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
334 WHUS76 KSEW 041450 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 750 AM PDT Sun Apr 4 2021 PZZ134-041600- /O.EXP.KSEW.SC.Y.0073.000000T0000Z-210404T1500Z/ Admiralty Inlet- 750 AM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... Recent observations indicate that winds have subsided below small craft criteria. Winds will remain out of the northwest at 10 to 20 kts this morning, becoming 5 to 15 kts this afternoon. $$ PZZ131-132-041800- /O.EXT.KSEW.SC.Y.0073.000000T0000Z-210404T1800Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 750 AM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-042300- /O.CON.KSEW.SC.Y.0074.000000T0000Z-210405T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 750 AM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt and seas 8 to 10 ft at 11 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-042300- /O.CON.KSEW.SC.Y.0074.210404T2100Z-210405T0600Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 750 AM PDT Sun Apr 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 2:35 PM PDT, 14 minutes earlier.
Area forecast discussion, Apr 2, 2:35 PM PDT, 14 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
235 PM PDT Fri Apr 2 2021
.SYNOPSIS...Weak high pressure is over the area. A front will
move through Western Washington Saturday night and Sunday morning.
Weak high pressure will build into the region Monday and Tuesday.
Cool unsettled weather with some periods of rain are likely for the
second half of next week.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY/...Not too bad an afternoon
with clouds and sunbreaks. Tonight and most of the daytime Saturday
will be dry. The next front will bring a chance of rain to the north
coast later Saturday afternoon. The front will move through the area
Saturday night and Sunday for a little precipitation--mainly in the
mountains, but the lowlands may squeak out a tenth of an inch.
Needless to say, the front isn't too impressive. Skies will clear in
the wake of the front Sunday night and Monday should be a sunny day.
Temps will be on the cool side to start the new week with lows
bottoming out in the 30s Sunday night and and highs only in the
lower to mid 50s Sunday and Monday. 19
.LONG TERM /TUESDAY THROUGH FRIDAY/...The transitory weak ridge that
moves through the area early next week gives way to modest height
falls by Tuesday night. So, Tuesday looks like the warmest day, but
high temps are only likely to be as warm as the upper 50s. For the
second half of the week the door will probably be open again to more
significant weather systems--although it is too early to pin down
the timing and strength of any fronts and there is some indication
that next Thursday could be a decent day, but I think overall it
would be reasonable to plan on some cool drippy weather with highs
in the 50s and lows in the mid 30s to lower 40s. 19
&&
.AVIATION...West to southwest flow aloft continues into Saturday as
an upper trough and associated front sag southward along the British
Columbia coast toward the region. VFR conditions prevailing this
afternoon and tonight under high and mid level clouds. Ceilings will
lower to MVFR near the coast after 21Z Saturday as rain arrives
ahead of the next approaching frontal system.
KSEA...VFR tonight through midday Saturday. Ceilings will gradually
lower beginning late tonight as clouds thicken ahead of the next
approaching frontal system. Surface winds S-SW less than 10 kts
become light and variable this evening. 27
&&
.MARINE...Light winds expected on the waters through tonight.
Advisory strength southerlies are expected over the coastal waters
on Saturday ahead of a fairly weak frontal system. Post-frontal
onshore flow will likely lead to a period of advisory strength
westerlies in the Strait of Juan de Fuca Saturday night. High
pressure will remain centered well offshore with lower pressure east
of the Cascades for the first half of next week. This will lead to
persistent onshore flow, but winds will remain relatively light with
the exception of possible small craft advisory strength
northwesterlies over the coastal waters at times. 27
&&
.HYDROLOGY...No river flooding expected the next 7 days.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory from 11 AM to 7 PM PDT Saturday for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater Out 10 Nm.
&&
www.weather.gov/seattleNearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.